Open Journal of Discrete Mathematics

Vol.3 No.1(2013), Paper ID 27383, 4 pages

DOI:10.4236/ojdm.2013.31008

 

On Cubic Nonsymmetric Cayley Graphs

 

Jingjian Li, Bengong Lou, Rui Wang

 

School of Mathematics and Statistics, Yunnan University, Kunming, China
School of Mathematics and Statistics, Yunnan University, Kunming, China
School of Mathematics and Information Sciences, Guangxi University, Nanning, China

 

Copyright © 2013 Jingjian Li, Bengong Lou, Rui Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Li, B. Lou and R. Wang, "On Cubic Nonsymmetric Cayley Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 39-42. doi: 10.4236/ojdm.2013.31008.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.